Diophantine equations in separated variables (bibtex)
by Dijana Kreso, Robert Tichy
Reference:
Dijana Kreso, Robert Tichy, Diophantine equations in separated variables, Period. Math. Hungar., 76(1), 47-67, (2018).
Bibtex Entry:
@article{KresoTichy:SU,
    AUTHOR = {Kreso, Dijana and Tichy, Robert},
     oldTITLE = {Diophantine equations and monodromy groups},
     TITLE = "Diophantine equations in separated variables",
   journal = {Period. Math. Hungar.},
      year = {2018},
      volume = 76,
	number = 1,
	pages = "47-67",
     arxiv = {1601.07316},
    doi = "10.1007/s10998-017-0195-y",
}